# SDR SIMA200217310

- Difficulty date: June 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND ONE DENT AFT OF PASSENGER DOOR ON EMB PLACARD AT FRAME 19 AND 20 AND STRINGER 14L AND 15L.  PERFORMED NDT, NO DEFECTS, DENT ACCEPTED AS IS IAW EMB GST-1999/02.  (M)
